# SDR SWAA2018092425415

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 44,706 hours, 26,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 6573709
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH COVER MISSING.  R&R KORRY LIGHT PER SWPM & AMM.
